×

Found 552 Documents (Results 1–100)

100
MathJax

Singular limits of reaction diffusion equations and geometric flows with discontinuous velocity. (English) Zbl 1450.35030

PDF BibTeX XML Cite
Full Text: DOI arXiv

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Control with point observation for a parabolic problem with convection. (English. Russian original) Zbl 1436.35221

Trans. Mosc. Math. Soc. 2019, 221-234 (2019); translation from Tr. Mosk. Mat. O.-va 80, No. 2, 259-274 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of the simple Monge-Ampère equation with nonconvex Dirichlet data on nonconvex domains. (English) Zbl 1412.65218

Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 21, 129-142 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Control of a heat conduction process with a quadratic cost functional. (English. Russian original) Zbl 1390.35384

Comput. Math. Math. Phys. 57, No. 12, 2005-2016 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 12, 2053-2064 (2017).
MSC:  35Q93 35K10 93C20 80A20 49K20 35A15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software